Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 5 > Hardy Type Asymptotics for Cosine Series in...
< Back to Volume

Hardy Type Asymptotics for Cosine Series in Several Variables with Decreasing Power-Like Coefficients

Download PDF

Abstract:

The investigation of the asymptotic behavior of trigonometric series near the origin is a prominent topic in mathematical analysis. For trigonometric series in one variable, this problem was exhaustively studied by various authors in a series of publications dating back to the work of G. H. Hardy, 1928. Trigonometric series in several variables have got less attention. The aim of the work is to partially fill this gap by finding the asymptotics of trigonometric series in several variables with the terms, having a form of `one minus the cosine' up to a decreasing power-like factor.The approach developed in the paper is quite elementary and essentially algebraic. It does not rely on the classic machinery of the asymptotic analysis such as slowly varying functions, Tauberian theorems or the Abel transform. However, in our case, it allows obtaining explicit expressions for the asymptotics and extending to the general case of trigonometric series in several variables classical results of G. H. Hardy and other authors known for the case of one variable.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 5)
Pages:
35-51
DOI:
10.18052/www.scipress.com/IJARM.5.35
Citation:
V. Kozyakin "Hardy Type Asymptotics for Cosine Series in Several Variables with Decreasing Power-Like Coefficients", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 35-51, 2016
Online since:
Jun 2016
Authors:
Export:
Distribution: